Reaction to taking vitamin b

Patient

Q: Could I have a reaction to vit b. I started taking it after I saw on Dr. Oz that it would help with sugar cravings. it made me feel so funky and so very tired. I could hardly keep my eyes open. I totally felt weird.

Doctor

A:   It is definitely possible to have a reaction to taking vitamin b supplements. Many people get the same symptoms that you are experiencing taking Vitamin B. I would definitely refrain from taking it further and go and consult your family doctor. I am not a big fan of taking advice off of tv shows such as Dr. OZ as these shows are all marketing gimmicks. If you watch something on the show, its always important you consult your own family doctor before practicing any of the advice given on these shows. Hope this helps.

Related Q&A

Q: Help. I'm trying to lose weight. I get craving late at night and I try to snack on fruit and veg so as not to give in...

Q: Age born 4/12/28. Had amputation of below knee on left leg last September 2015. Epileptic - medicine taking - 100 mil...

Q: I've been weaning myself off of Zoloft as I no longer feel I need it. If I stop, can I safely take gardenia cambogia...

Q: Hello. I am about 40 lbs over weight, trying to lose weight. Three years ago I had something traumatic in my life and...

Q: I losing weight sometimes i am having frequent bowel movements with symptoms similar to ibs , I had colonoscopy done ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews